# SDR UPS96220214

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Disbonded
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RIGHT WING I/B AFT FLAP UPPER SIDE 17 O/B FROM I/B END AND 13 FWD FROM T/E IS DISBONDED.  REMOVED DAMAGE AND REPAIRED DISBONDED IAW SRM 51-40-06.
